MAUDE Adverse Event Report: NOBEL BIOCARE AB NOBELSPEEDY GROOVY RP 4.0X25MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB NOBELSPEEDY GROOVY RP 4.0X25MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 37613
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to a lack of primary stability.

Brand Name
NOBELSPEEDY GROOVY RP 4.0X25MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key17544335
Report Number2027971-2023-110979
Device Sequence Number6369787
Product Code DZE
UDI-Device Identifier07332747086249
UDI-Public(01)07332747086249(10)12070782(17)210728
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section F) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2021
Device Catalogue Number37613
Device Lot Number12070782
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/31/2023
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale
Date Report Sent to FDA08/14/2023